I keep putting alcohol and peroxide on my infected toe nail. I can’t for the life of me figure out what is going on with it… but there it is… infected… sore… annoying. I’m just glad life keeps track of when it does what where so there aren’t too many things going on at any given time…
DD got her braces off today. There is one cavity that she NEEDS to have fixed… but all in all they aren’t too bad…and her smile is beautiful and reaches clear to my heart.
I got my yoga mat all rolled up and stored in its bright shiny new carrier that I crocheted yesterday. Wrist is a little ouchy today, but only a little and it was fun to make the new carry case. It is purple (I thought it was appropriate that my breast cancer pink mat is in an epilepsy awareness purple carry case.
Now I need to figure out what color RA awareness is ‘supposed’ to be.
I’m using the tail end of my purple yarn to make a headband and a chemo beanie. I know I haven’t lost that much hair yet, but it looks like the meds are starting to really beat back the RA and the side effects are starting to creep in. My gums are sore. I have random weird black and blue marks… and my hair is getting thinner and thinner. I don’t know what I think about the side effects yet. I’m not thrilled about even thinner hair… but I’ve never cared a whole awful lot about looking like other people. And the side effects are what they are and they mean I’m getting better. Who am I to whine about my meds’ side effects when I’m trying to convince my kid that hers are something that will adapt and change and that we have to learn to deal with. I may start wearing scarves and hats it it gets to be bad enough that I get sun burned or I can’t maintain my temperature (which I also have a heck of a time doing now… ).
If life gives you lemons… make Lemon Meringue Pie (sorry… even I have a harder time with lemonade since dd had to drink so much for her cat scan… and I’ve never been quite exactly like anyone else…).
How does everyone else handle the side effects? I look on them as at least I know that things are working… but is there anything that makes the black and blue marks less easy to come by? I don’t want people to think I’m getting beat up, either… no matter what it means to prove that meds are necessary and side effects are things to live with…
The hair loss is probably temporary. Frustrating, but you’re not likely to go completely bald.
“Unusual bruising” is on the list of side effects that warrant a call to the doctor. Did you phone your rheumy? And since you’ll be calling anyway, you might mention the infected toenail, too. Good luck.